# SDR SWAA2016090155372

- Difficulty date: August 17, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 56,729 hours, 33,123 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 6953918
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FAIRING INTERNAL AREA LOWER SURFACE DELAMINATED.  REPAIRED NR 1 FAIRING IAW EA.
